# SDR UPS00231258

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING FWD EMERGENCY LIGHT REMAINED ILLUMINATED AFTER TURNING EMERGENCY  LIGHT SWITCH TO OFF.  REMOVED AND REPLACED MASTER LIGHT ASSY AND BATTERY PACK FOR LEFT FWD OVERWING EMERGENCY EXIT DOOR.
